MathSciNet Relay Station
MathSciNet bibliographic data
MR2604818 54H25 (47H10)
Samet, Bessem A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type. Int. J. Math. Anal. (Ruse) 3 (2009), no. 25-28, 1265–1271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement